# SDR MASA97119

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120178
- Engine: Pwa PW118A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzles
- Part number: 3033960
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR SHUTTLE 5271 - TPA-PNS - AT 10,000 FT AND APPROX 1500 LBS OF TQ, THE TQ STARTED TO FLUCTUATE.  THE CREW ADVANCED THE POWER LEVER TO ATTEMPT TO MAINTAIN POWER.  WHEN THE POWER LEVER WAS AT MAX THE TQ ONLY SHOWED 46 PERCENT AND THE FUEL FLOW SHOWED 900PPH.  THE CREW RETURNED TO TPA.  WHILE TAXIING IN, THE NR 1 ENGINE SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE FUEL NOZZLES, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
